- -

Extension of the Zienkiewicz-Zhu Error Estimator to Shape Sensitivity Analysis

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Extension of the Zienkiewicz-Zhu Error Estimator to Shape Sensitivity Analysis

Show full item record

Fuenmayor Fernández, F.; Oliver Herrero, JL.; Ródenas, J. (1997). Extension of the Zienkiewicz-Zhu Error Estimator to Shape Sensitivity Analysis. International Journal for Numerical Methods in Engineering. 40(8):1413-1433. doi:10.1002/(SICI)1097-0207(19970430)40:8<1413::AID-NME118>3.3.CO;2-R

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/103770

Files in this item

Item Metadata

Title: Extension of the Zienkiewicz-Zhu Error Estimator to Shape Sensitivity Analysis
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Ingeniería Mecánica y de Materiales - Departament d'Enginyeria Mecànica i de Materials
Issued date:
Abstract:
[EN] The application of the Zienkiewicz-Zhu estimator was extended to the estimation of the discretization error arising from shape sensitivity analysis using the finite element method. The sensitivity error was quantified ...[+]
Subjects: Finite element method , Adaptive refinement , Shape sensitivity analysis , Error estimation
Copyrigths: Cerrado
Source:
International Journal for Numerical Methods in Engineering. (issn: 0029-5981 )
DOI: 10.1002/(SICI)1097-0207(19970430)40:8<1413::AID-NME118>3.3.CO;2-R
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/(SICI)1097-0207(19970430)40:8<1413::AID-NME118>3.3.CO;2-R
Type: Artículo

This item appears in the following Collection(s)

Show full item record